Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Transport in the one-dimensional Schrödinger equation


Author: Michael Goldberg
Journal: Proc. Amer. Math. Soc. 135 (2007), 3171-3179
MSC (2000): Primary 35Q40; Secondary 34L25
Published electronically: May 10, 2007
MathSciNet review: 2322747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a dispersive estimate for the Schrödinger equation on the real line, mapping between weighted $ L^p$ spaces with stronger time-decay ( $ \vert t\vert^{-\frac32}$ versus $ \vert t\vert^{-\frac12}$) than is possible on unweighted spaces. To satisfy this bound, the long-term behavior of solutions must include transport away from the origin. Our primary requirements are that $ \langle x\rangle^{3}V$ be integrable and $ -\Delta + V$ not have a resonance at zero energy. If a resonance is present (for example, in the free case), similar estimates are valid after projecting away from a rank-one subspace corresponding to the resonance.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q40, 34L25

Retrieve articles in all journals with MSC (2000): 35Q40, 34L25


Additional Information

Michael Goldberg
Affiliation: Department of Mathematics, Johns Hopkins University, 3400 N. Charles St., Baltimore, Maryland 21218
Email: mikeg@math.jhu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08897-1
PII: S 0002-9939(07)08897-1
Keywords: Schr\"odinger equation, dispersive estimates, transport, Jost solutions, scattering theory
Received by editor(s): June 12, 2006
Published electronically: May 10, 2007
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.